Rocky Mountain Journal of Mathematics

A Fourth-Order Four-Point Right Focal Boundary Value Problem

Douglas R. Anderson and Richard I. Avery

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 2 (2006), 367-380.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069456

Digital Object Identifier
doi:10.1216/rmjm/1181069456

Mathematical Reviews number (MathSciNet)
MR2234809

Zentralblatt MATH identifier
1137.34008

Subjects
Primary: 34B15: Nonlinear boundary value problems

Keywords
Right focal boundary value problems Green's function fixed points

Citation

Anderson, Douglas R.; Avery, Richard I. A Fourth-Order Four-Point Right Focal Boundary Value Problem. Rocky Mountain J. Math. 36 (2006), no. 2, 367--380. doi:10.1216/rmjm/1181069456. https://projecteuclid.org/euclid.rmjm/1181069456


Export citation

References

  • R.P. Agarwal, Focal boundary value problems for differential and difference equations, Kluwer Acad. Publ., Boston, 1998.
  • R.P. Agarwal, P.J.Y. Wong and D. O'Regan, Positive solutions of differential, difference, and integral equations, Kluwer Acad. Publ., Boston, 1999.
  • D. Anderson, Positivity of Green's function for an $n$-point right focal boundary value problem on measure chains, Math. Comput. Modelling 31 (2000), 29-50.
  • --------, Multiple positive solutions for a three-point boundary value problem, Math. Comput. Modelling 27 (1998), 49-57.
  • D. Anderson and R.I. Avery, Multiple positive solutions to a third order discrete focal boundary value problem, Comput. Math. Appl. 42 (2001), 333-340.
  • D. Anderson, R.I. Avery and A.C. Peterson, Three positive solutions to a discrete focal boundary value problem, J. Comput. Appl. Math. 88 (1998), 103-118.
  • D. Anderson and J. Davis, Multiple solutions and eigenvalues for third-order right focal boundary value problems, J. Math. Anal. Appl. 267 (2002), 135-157.
  • R.I. Avery, A generalization of the Leggett-Williams fixed point theorem, Math. Sci. Res. Hotline 2 (1998), 9-14.
  • --------, Existence of multiple positive solutions to a conjugate boundary value problem, Math. Sci. Res. Hotline 2 (1998), 1-6.
  • R.I. Avery and J. Henderson, Three symmetric positive solutions for a second order boundary value problem, Appl. Math. Lett. 13 (2000), 1-7.
  • K. Deimling, Nonlinear functional analysis, Springer-Verlag, New York, 1985.
  • D. Guo and V. Lakshmikantham, Nonlinear problems in abstract cones, Academic Press, San Diego, 1988.
  • J. Henderson and H.B. Thompson, Multiple symmetric positive solutions for a second order boundary value problem, Proc. Amer. Math. Soc. 128 (2000), 2373-2379.
  • R.W. Leggett and L.R. Williams, Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana Univ. Math. J. 28 (1979), 673-688.
  • L. Meirovitch, Dynamics and control of structures, John Wiley & Sons, New York, 1990.